# SDR A6WA201140980

- Difficulty date: November 17, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7690
- Aircraft time: 25,176 hours, 23,206 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

GEAR WAS SELECTED DOWN AT 150 KTS, FLAPS AT 30.  A BANGING NOISE WAS HEARD COMING FROM THE NOSE AREA.  IT TOOK APPROX 10-15 SECS BEFORE NOSE GEAR INDICATED GREEN WHICH OCCURRED AFTER THE MAIN GEAR SHOWED GREEN.  NO GEAR UNSAFE INDICATION.  OPEN
